# SDR 0602636624

- Difficulty date: November 21, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 100,293 hours, 17,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CORROSION ON SKIN PANEL 48 AT THE JACKSCREW COMPARTMENT DOOR CUTOUT BS 2412 S47R.  REPAIRED PER EA 66-208404.
